# SDR DXTA2025120806026

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 5,109 hours, 6,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE WHEN SWITCH IS IN ON POSITION.   CONTACTED MCC, THEY REQUESTED BOTH FWD AND AFT EMERGENCY BATTERIES BE REPLACED. GAINED ACCESS TO AIRCRAFT. REMOVED BOTH PILOT & CO-PILOT SEATS. REMOVED COCKPIT FLOOR PANEL 223CLF. R & R FWD EMERGENCY BATTERY. PROCEEDED WITH REPLACEMENT OF AFT EMERGENCY BATTERY LOCATED IN AFT AVIONICS RACK BEHIND LAV PANELS. REMOVED ACCESS PANEL 242AZ. R & R EMERGENCY BATTERY IAW MM 33-52-01. PERFORMED OPS CHECKS IAW MM 33-52-01-710-801-A. OPS CHKD GOOD.
